wanted to know if h.pylori causes gastritis, duodenitis and duodenum erosions? (diagnosed after gastroscopy)
the duodenitis and erosions explain why i would get pain after eating any spicy foods and why i couldnt sleep on my right side. I noticed the gastric problems and this burning pain began after taking antibiotics for my tooth extraction i had.
what are the medications used to cure h.pylori? When ever i have taken antibiotics they make my stomach issues worse and painful for weeks to months, i have taken metrodonzile and erythromycin for 3 weeks as i had a tooth infection a few months ago and the intake of antibiotics totally did alot of damage to my stomach causing all this gastritis and pains, i heard these antibiotics are used to treat h.pylori and are used only for 10 days, i took them for over 2 weeks in strong doses, i still have tested positive for h.pylori few months later? (by doing the urea diabact breath test). the gastroscopy was done recently and they have taken biopsies,
my question is what will they be looking for in the biopsies as i didnt have any ulcers? would they be looking for h.pylori only?
are there any herbal cures? what foods should i avoid and what are the best food/drinks that will help me with recovery or to slow down the damage? also if its the same kind of drugs i have taken before, im worried they will make me worse then i already am.
the other thing i want to say is, i had alot of acid reflux for months, i don't get much acid reflux or gas/heartburns anymore, did take omeprazole for it, i have had it for many months and there were a few times i had vomited coffegrains like liquid, was taken to hospital further giving me Zantac (ranitidine).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.